# SDR VNAA2017102299910

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE SET TRACK FS 364 - 409+16 SEGMENT IS CORRODED. REMOVED LT SIDE SEAT TRACK FROM FS 364-406+16 IAW AMM 53-01-11-000-802. INSTALLED NEW SERVICEABLE LT SIDE SEAT TRACK FROM FS 364-409+16 P/N 601R38312-31 IAW AMM 53-01-11-400-802. FABRICATED NEW SERVICEABLE LT SIDE SEAT TRACK FROM STOCK P/N N126-2075 IAW REO 601R-53-00-055.
